# SDR DALA2021082004882

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 89,811 hours, 23,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 EMER LIGHT 4AB, 2L DOOR, 22,25,29ABC INOP. CORRECTIVE ACTION: R/R BATTERY PACK M733 PER AMM 33-51 OPS CHK NML. (7933811)
